Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 103, NWS St. Louis, MO

September 10, 2014Pike County, Scott County, Illinois

NWS St. Louis, MO issued this river flood warning at Sep 10, 2014, 10:18 PM CDT for Pike County, Scott County, Illinois. It took effect at Sep 12, 2014, 1:00 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Sep 10, 2014, 10:18 PM CDT (03:18 UTC)
In effect from
Sep 12, 2014, 1:00 PM CDT
Expired
Sep 19, 2014, 1:00 PM CDT
In force
7 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Pike County, IL, Scott County, IL

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Valley City (VALI2). The gauge peaked at 13.20 ft at Sep 16, 2014, 10:00 AM CDT.

actionminormoderate10152009/1109/1209/1309/1409/1509/1609/1709/1809/1909/20
Action stage
11 ft
Minor stage
14 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05586100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS43 KLSX 110318
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT WED SEP 10 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois... 


  Illinois River at 

       Valley City 

       Hardin 


.This Flood Warning is a result of 4-8 inches of rain across the basin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-120318-
/O.NEW.KLSX.FL.W.0103.140912T1800Z-000000T0000Z/
/VALI2.1.ER.140912T1800Z.140915T1800Z.000000T0000Z.NO/
1018 PM CDT WED SEP 10 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Illinois River at Valley City
* From Friday afternoon until further notice.
* At 9:00 PM Wednesday the stage was 12.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage early
  Friday afternoon and continue rising to near 15.2 feet Monday morning.
  Additional rises are possible.
* Impact:  At 14.0 feet...The road to Norbut Fish and Wildlife area is
  flooded.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/11  09/12  09/13  09/14  09/15

Illinois River
  Valley City     14.0   12.33      13.1   13.9   14.4   14.9   15.2


&&


LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064




$$

ILC013-061-083-120317-
/O.NEW.KLSX.FL.W.0104.140912T0430Z-000000T0000Z/
/HARI2.1.ER.140912T0430Z.140915T0000Z.000000T0000Z.NO/
1018 PM CDT WED SEP 10 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Illinois River at Hardin
* from Thursday evening until further notice.
* At  9:30 PM Wednesday the stage was 23.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Thursday
  evening and continue rising to near 28.0 feet Sunday evening.
  Additional rises are possible.
* Impact:  At 27.0 feet...The River Road in Bedford becomes flooded.
* Impact:  At 25.0 feet...Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/11  09/12  09/13  09/14  09/15

Illinois River
  Hardin          25.0   23.17      24.0   25.5   26.9   27.8   27.9


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
3 follow-up statements
198 
WGUS83 KLSX 111733
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CDT THU SEP 11 2014

...The flood warning continues for the following river in Illinois...
 
  

             Illinois River at 

               ...Valley City
               ...Hardi


.This Flood Warning is a result of most reent heavy rainfall event.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-121733-
/O.EXT.KLSX.FL.W.0103.140913T0300Z-000000T0000Z/
/VALI2.1.ER.140913T0300Z.140915T1800Z.000000T0000Z.NO/
1233 PM CDT THU SEP 11 2014

The Flood Warning continues for
  the Illinois River at Valley City.
* At 11:30 AM Thursday the stage was 12.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 15.3 feet by Monday afternoon.
* Impact: At 14.0 feet...The road to Norbut Wildlife area is flooded.
* Impact:  At 0.9 feet...At and below this height, barge traffic will 
  need to consider lowering tonnage to avoid grounding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/12  09/13  09/14  09/15  09/16

Illinois River
  Valley City     14.0   12.88      13.5   14.3   14.9   15.2   15.3


&&


LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064




$$

ILC013-061-083-121733-
/O.EXT.KLSX.FL.W.0104.140912T1400Z-000000T0000Z/
/HARI2.1.ER.140912T1400Z.140915T0000Z.000000T0000Z.NO/
1233 PM CDT THU SEP 11 2014

The Flood Warning continues for
  the Illinois River at Hardin.
* At 12 PM Thursday the stage was 24.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 27 feet by Sunday evening.
* Impact:  At 27.0 feet...The River Road in Bedford becomes flooded.
* Impact:  At 25.0 feet...Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.
* Impact:  At 18.2 feet...At and below this height, barge traffic will
  need to consider lowering tonnage to avoid grounding.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/12  09/13  09/14  09/15  09/16

Illinois River
  Hardin          25.0   24.10      24.9   26.0   26.8   27.0   26.8


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
318 
WGUS83 KLSX 120100
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT THU SEP 11 2014

...The flood warning continues for the following river in 
Illinois...
 

  Illinois River at 

      Valley City 

      Hardin 


.This Flood Warning is a result of heavy rainfall across northern
portions of the basin this past Tuesday night and early Wednesday
as well as rises due to backwater effects from the Mississippi River
affecting Hardin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-171-130100-
/O.EXT.KLSX.FL.W.0103.140913T0600Z-000000T0000Z/
/VALI2.1.ER.140913T0600Z.140915T1800Z.000000T0000Z.NO/
800 PM CDT THU SEP 11 2014

The Flood Warning continues for
  The Illinois River at Valley City
* From early Saturday morning until further notice.
* At 7:00 PM Thursday the stage was 13.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage early Saturday 
  morning and crest near 15.0 feet Monday afternoon.
* Impact:  At 14.0 feet...The road to Norbut Fish and Wildlife area is
  flooded.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/12  09/13  09/14  09/15  09/16

Illinois River
  Valley City     14.0   13.12      13.5   14.1   14.6   14.9   15.0


&&


LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064




$$

ILC013-061-083-130059-
/O.EXT.KLSX.FL.W.0104.140912T1200Z-000000T0000Z/
/HARI2.1.ER.140912T1200Z.140915T1200Z.000000T0000Z.NO/
800 PM CDT THU SEP 11 2014

The Flood Warning continues for
  The Illinois River at Hardin
* From Friday morning until further notice.
* At 7:30 PM Thursday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage by Friday
  morning and crest near 27.0 feet Monday morning.
* Impact:  At 27.0 feet...The River Road in Bedford becomes flooded.
* Impact:  At 25.0 feet...Flood Stage.  Lowland flooding of 
  unprotected agricultural land begins.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/12  09/13  09/14  09/15  09/16

Illinois River
  Hardin          25.0   24.50      25.0   26.0   26.7   27.0   26.8


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
435 
WGUS83 KLSX 121642
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT FRI SEP 12 2014

...The flood warning is cancelled for the following river in Illinois...
 
  
                Illinois River at 
                  ...Valley City



THIS FLOOD WARNING IS CANCELLED!



&&

ILC149-171-121712-
/O.CAN.KLSX.FL.W.0103.000000T0000Z-140912T1642Z/
/VALI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1142 AM CDT FRI SEP 12 2014

The Flood Warning is cancelled for
  the Illinois River at Valley City.
* At 11:00 AM Friday the stage was 12.7 feet.
* Flood stage is 14.0 feet.
* Forecast: The river crested below flood stage at 13.1 feet.
  The river will continue to trend downward.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/13  09/14  09/15  09/16  09/17

Illinois River
  Valley City     14.0   12.73      12.4   12.4   12.7   12.8   12.6


&&


LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 10, 8:07 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Sep 10, 8:07 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT Wed Sep 10 2014

.UPDATE:
Issued at 806 PM CDT Wed Sep 10 2014

Let the severe watch expire as the largest threat in process of
exiting stage east. Period of showers being picked up behind the
cold front with temperatures dropping into the 60s as fall-like
air mass moves into the region.

CVKING

&&

.SHORT TERM:  (Through Tonight)
Issued at 127 PM CDT Wed Sep 10 2014

Focus thru tonight will be precip chances.

Mdls remain in good agreement regarding timing of the cdfnt as
well as precip thru tonight. The cdfnt is currently just SE of
KUIN/KHAE swwd just NW of KMYJ/KVER area. This fnt shud be along a
K3LF to KFAM line at 6 pm this evening.

Believe precip will remain closely confined to the fnt thru much
of the evening. Can not rule out some light SHRA just behind the
fnt, but may be more DZ than actual RA. Precip may linger after
Midnight across far srn portions of the CWA, but much of the
remainder of the CWA shud be dry.

Even with the extensive cloud cover expected tonight, have trended
twd the cooler guidance as CAA shud rule across the region.
Trended temps tonight twd upstream obs earlier today.

.LONG TERM:  (Thursday through Next Wednesday)
Issued at 231 PM CDT Wed Sep 10 2014

Mdls remain in good agreement thru Thurs. By Thurs night, the
GFS/NAM/Local WRF begin to become fast outliers compared to the
ECMWF/GEM with the trof currently over far nwrn U.S. and swrn
Canada ejecting into the nrn Plains. The phasing of this trof will
determine precip chances as a weak fnt pushes thru the region.
With the uncertainty regarding this trof, will keep PoPs low for
now.

The GFS is also faster compared to the ECMWF/GEM with the next
trof impacting the region on Mon into Tues. Have maintained PoPs
for this trof as well, but once again, kept them on the low side.

Trended twd cooler guidance thru Fri with ample cloud cover
expected. Trended the weekend a little warmer as ample insolation
shud allow for max heating. Weak nly flow near the sfc may help
offset heating, but given it is still early Sept, do not believe
it will contribute too much. Warming trend shud continue until the
trof passes mid-week.

&&

.AVIATION:  (For the 00z TAFs through 00z Thursday Evening)
Issued at 628 PM CDT Wed Sep 10 2014

The cold front was moving through the St. Louis area accompanied
by a band of showers and thunderstorms, and should be either on
top of or just past KCPS at 00z. In the wake of the front
scattered showers are possible through the evening with cigs
gradually lowering to MVFR. Cigs should fall into the lower MVFR
range overnight and persist through Thursday morning with some
height improvement on Thursday afternoon.

Specifics for KSTL:

The cold front and thunderstorms have moved through the terminal.
Light showers will remain possible through 03z or so with cigs
lowering after that into the MVFR flight category. MVFR cigs
should persist through the day on Thursday.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 10, 8:06 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED SEP 10 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
806 PM CDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL EXIT SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.
A FEW OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING
SEVERE WIND GUSTS OF 60 MPH THROUGH 9 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

CVKING

In the hours before

Special weather statement, Sep 10, 6:45 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT WED SEP 10 2014

ILZ064-069-070-074-079-100>102-MOZ065-075-110030-
BOND IL-CLINTON IL-JEFFERSON MO-MADISON IL-MARION IL-MONROE
IL-RANDOLPH IL-ST. CLAIR IL-STE. GENEVIEVE MO-WASHINGTON IL-
645 PM CDT WED SEP 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STE. GENEVIEVE...
JEFFERSON...CLINTON...SOUTHERN BOND...NORTHWESTERN WASHINGTON...ST.
CLAIR...NORTHWESTERN RANDOLPH...MONROE...WESTERN MARION AND
SOUTHEASTERN MADISON COUNTIES UNTIL 730 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POCAHONTAS TO 5
MILES WEST OF HILLSBORO...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGHLAND...
  O'FALLON...
  SWANSEA...
  BELLEVILLE...
  PEVELY...
  MILLSTADT...
  DE SOTO...
  SHILOH...
  LEBANON...
  HERCULANEUM...

THIS STORM WILL AFFECT CARLYLE LAKE RECREATIONAL AREA...GOV.
DUNKLIN'S GRAVE HISTORIC SITE...MASTODON HISTORIC SITE AND SANDY
CREEK COVERED BRIDGE HISTORIC SITE.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 41.
INTERSTATE 55 IN MISSOURI FROM EXIT 154 TO EXIT 191.
INTERSTATE 64 IN ILLINOIS FROM EXIT 9 TO EXIT 61.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Sep 10, 7:19 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     BREESE                  38.61N  89.52W
09/10/2014                   CLINTON            IL   TRAINED SPOTTER

            TELEPHONE POLE DOWN IN BREESE.

&&

GOSSELIN
Local storm report, Sep 10, 7:43 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     SANDOVAL                38.61N  89.12W
09/10/2014  E40 MPH          MARION             IL   AMATEUR RADIO

            ESTIMATED 30 TO 40 MPH GUSTS.

&&

JP
Special weather statement, Sep 10, 7:53 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT WED SEP 10 2014

ILZ074-101-110145-
ST. CLAIR IL-WASHINGTON IL-
753 PM CDT WED SEP 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 845 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARISSA...OR 11 MILES SOUTHEAST OF
FREEBURG...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LIVELY GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Sep 10, 7:55 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     1 SSE TONTI             38.65N  88.97W
09/10/2014  M40 MPH          MARION             IL   AWOS

&&

JP
Local storm report, Sep 10, 8:21 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     SALEM                   38.63N  88.95W
09/10/2014                   MARION             IL   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO A HOUSE CAUSING ROOF AND WALL
            DAMAGE.

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:23 PM CDTSevere Thunderstorm WarningLSXClinton, Fayette, Marion, Saint Clair, Washington52 min
Sep 10, 10:18 PM CDTRiver Flood WarningLSXCalhoun, Greene, Jersey8 days
Sep 10, 10:38 PM CDTRiver Flood WarningLSXAdams68 hr
Sep 10, 10:38 PM CDTRiver Flood WarningLSXAdams60 hr
Sep 10, 10:38 PM CDTRiver Flood WarningLSXAdams62 hr

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.